MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY KIT, RADIUS-7; OXIMETER

MASIMO - 52 DISCOVERY KIT, RADIUS-7; OXIMETER
Model Number 24950
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Contaminant was observed on the electrical contact plates during visual inspection.During functional testing, the device was able to power on and obtain measurements.Contaminant on the electrical contact plates results in intermittent electrical disconnects from interfacing battery module due to poor electrical contact from the contaminant and foreign debris.Cleaning the contact plates restored full functionality to the modules.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported that the device was intermittently disconnects spo2.No consequences or impact to patient were reported.

Brand Name
KIT, RADIUS-7
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10043683
Report Number3011353843-2020-00074
Device Sequence Number16907592
Product Code DQA
UDI-Device Identifier00843997009249
UDI-Public00843997009249
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24950
Device Catalogue Number9664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1